# SDR CALA2014111901471

- Difficulty date: November 19, 2014
- Submitted: November 19, 2014
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788
- Aircraft time: 49,704 hours, 18,028 cycles
- System (JASC): 4990 · APU Oil System
- Part: Sensor
- Part number: 10200012
- Condition: Failed
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAULT ILLUMINATED & AUTO SHUTDOWN.  FOUND MX MSG 49-91005 WITH TASK 49-90 TASK 801.  R & R OIL TEMP SENSOR.  OPERATIONS CHECKED NORMAL IAW AMM 49-94-21.
